# SDR HNAA2020081000242

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 46,430 hours, 43,996 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK HAD CHEMICAL ODOR DURING CLIMB OUT AND GOT WORSE ON DECENT WITH NO VISABLE SMOKE. BLEEDS AND PACKS WERE ON. CABIN AREA HAD NO ODOR.  RAN PACKS FOR 30 MINUTES WITH APU AND 30 MINUTES WITH BOTH ENGS IAW AMM 21-00-00 NO ODORS OR DEFECTS NOTED AT THIS TIME,  OK FOR SERVICE IAW FIM 21-20-00-810-803-A.
